| Catalog Number |
509-02-64G |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Injury (2348); Joint Dislocation (2374)
| Date of Event |
05/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock on with no relevant reported discrepancies.There have been no other events for the reported lot.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that patient's left hip was revised.Patient presented to er with dislocation.A closed reduction was attempted and the liner came out of the socket.Patient was revised to different sizes of the same devices.